MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004PMR96200
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
During radiofrequency ablation of atrial fibrillation procedure, a intellanav mifi open-irrigated catheter was selected for use.It was reported that the temperature sensor of the device was damaged, and the temperature of the device in the body was abnormal.No error message was displayed.The device has been replaced and the procedure was completed successfully with no patient complications.The device will be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The intellanav mifi open-irrigated catheter was evaluated by boston scientific.Upon receipt at our post market quality assurance laboratory, the device was visually inspected and showed no abnormalities.Functional test shows that the catheter functional mechanism worked properly.No abnormal resistance was felt when actuating the device.The device lumen was leak tested; the lumen pressure decay was measured three times.The unit passed the test without problems.The device was connected to a metriq pump and was purged at 60 ml/min.All six irrigation ports flow freely.The pump was programmed to 30ml/min and the device was irrigated for 5 minutes without any errors or pump messages.Continuity, electrical and rf ablation tests were performed and the device was found within specifications.Laboratory analysis was unable to confirm the reported clinical observation of poor temperature control.Device functioned as intended.
 
Event or Problem Description
During radiofrequency ablation of atrial fibrillation procedure, a intellanav mifi open-irrigated catheter was selected for use.It was reported that the temperature sensor of the device was damaged, and the temperature of the device in the body was abnormal.No error message was displayed.The device has been replaced and the procedure was completed successfully with no patient complications.The device was returned for analysis.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20643385
Report Number2124215-2024-70434
Device Sequence Number7443408
Product Code OAD
UDI-Device Identifier08714729938361
UDI-Public08714729938361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Model NumberM004PMR96200
Device Catalogue NumberM004PMR96200
Device Lot Number0032569332
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown